Restelyn from Facial Folds Went into Cheeks and Are Now to Full
- Asked by kelly from Ct in Beacon Falls, CT
- 2 years ago
I had restelyn put into facial folds and it is more promenent and had made my cheeks fuller.. Seems to have moved into cheek area instead of staying in the folds...What can I do.?.. I already had full face to begin with Not happy with it at all..Mostly noticable when I smile..
You can massage the area twice daily. This would take 2-4 weeks to see improvement. You can go back to your surgeon who can inject hyaluronidase to dissolve the Restylane.
Restylane in smile folds with large cheeks
There has to be a balance to obtain when injecting fillers for the "at rest" face and the "active" face when smiling. If a smile fold is filled to look flat during smiling then it will look raised and lumpy at rest. If the smile fold is injected a little too much to the cheek side, the cheek can get more augmented. If there is excessive opening wide of the mouth after the filler placement, then possibly it may be squeezed by your own musculature into the adjoiing area, but this has to occur immediately after treatment. If you are unhappy, your doctor can dissolve the restylane with hyaluronidase. This is applicable if your filler was injected more than a couple of days ago, because some people have swelling that looks unnatural before it looks better.
Web reference: http://www.thenyac.com/restylane/index.html
Massage may help Restylane from looking too full
If the Restylane from the facial folds runs into the cheeks and they now appear too full, massage may be helpful. It can also be dissolved with hyaluronidase.
Web reference: http://chelseaeye.com/inject1_cos.htm
Cheeks too full after Restylane
If your treatment was at least two weeks ago wherein possible swelling/bruising are no longer factors, it would be in your best interest to express your concerns to your practitioner so that he/she may offer options to remedy the situation. As panel members suggested, the use of hyaluronidase to dissolve the product may be a viable option.
A good injector will refrain from over-filling or over-inflating an area inasmuch as the goal should be one of shaping and volumizing to produce a natural outcome.
We encourage you to discuss this with your injector so they have an opportunity to keep you as a satisifed patient.
Web reference: http://www.celibre.com/Celibreblog/?tag=/cheek+augmentation
Restylane should look good right away.
Hard to know what is going on without pictures, but it sounds like you have a poor result. If you are still unhappy after several weeks, hyaluronidase can be injected to dissolve the Juvederm.
People do get swelling immediately after Restylane injections, which may take a few days to subside. If it has been more than a week since your injection, I would follow up with the doctor who did the treatment. If the product has shifted, they can inject Hyaluronidase into the area, which will dissolve the injected Restylane.
Too much restylane
If you had too much restylane injected into your cheeks and folds, you can probably get it dissolved by your doctor.
Results From Fillers Like Restylane are Technique Dependent
From your description, it sounds as if the Restylane was injected too deep. It is especially important to remember that the experience and technique of the physician injecting Restylane is the most critical part to your achieving a beautiful, natural result. Restylane is injected into the skin at the level of the mid to deep dermis. Superficial injections are avoided to prevent visible white, yellow, or blue bumps. Injections that are too deep will not achieve the expected results and usually does not seem to last as long. Because of this, I recommend you wait and allow the Restylane to resolve by itself. Your other choice, to speed things up, would be to request hyaluronidase injections. In the future, always ask about the experience of the injecting physician,
Restylane or Juvaderm do not move
Fillers are injected into the depression and facial wrinkle lines. It is possible to message the filler and even them out,but they do not move much after 24 hr.
Full cheeks after Restylane to NLF
IMHO, it's best to just let the Restylane dissolve and dissapear on its own. Massage can help. In the future, see another MD for the NLF injections as placement is technique dependent.
Web reference: http://www.drfpalmer.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.